English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Hamiltonian formulation of nonlinear travelling Whistler waves

MPS-Authors
/persons/resource/persons104080

McKenzie,  J. F.
MPI for Aeronomy, Max Planck Institute for Solar System Research, Max Planck Society;

/persons/resource/persons103894

Dubinin,  E. M.
Department Planets and Comets, Max Planck Institute for Solar System Research, Max Planck Society;
MPI for Aeronomy, Max Planck Institute for Solar System Research, Max Planck Society;

/persons/resource/persons104184

Sauer,  K.
MPI for Aeronomy, Max Planck Institute for Solar System Research, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Webb, G. M., McKenzie, J. F., Dubinin, E. M., & Sauer, K. (2005). Hamiltonian formulation of nonlinear travelling Whistler waves. Nonlinear Processes in Geophysics, 12(5), 643-660. doi:10.5194/npg-12-643-2005.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0014-F92F-2
Abstract
There is no abstract available